English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the unitary globalization of cohomologically induced modules

MPS-Authors
/persons/resource/persons234918

Barchini,  Leticia
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236237

Somberg,  Petr
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Barchini, L., & Somberg, P. (2014). On the unitary globalization of cohomologically induced modules. Journal of Functional Analysis, 266(6), 3840-3854. doi:10.1016/j.jfa.2013.10.006.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1883-D
Abstract
There is no abstract available